Drug induced polymyositis secondary to leuprolide acetate (Lupron) therapy for prostate carcinoma

H. Crayton, T. Bohlmann, R. Sufit, F. M. Graziano

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

Inflammatory myopathy has been associated with systemic inflammatory processes, endocrinopathies, malignancies and infections. Drug induced myopathies have been implicated with the use of several medications. We report a case of biopsy proven myositis whose symptoms began within 10 days of receiving leuprolide acetate therapy for prostate cancer. Drug withdrawal and brief steroid therapy resulted in clinical remission within two months of diagnosis.

Original languageEnglish (US)
Pages (from-to)525-528
Number of pages4
JournalClinical and Experimental Rheumatology
Volume9
Issue number5
StatePublished - Jan 1 1991

ASJC Scopus subject areas

  • Rheumatology
  • Immunology and Allergy
  • Immunology

Fingerprint Dive into the research topics of 'Drug induced polymyositis secondary to leuprolide acetate (Lupron) therapy for prostate carcinoma'. Together they form a unique fingerprint.

Cite this